# SDR ASOA03440

- Difficulty date: September 15, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT FROM CHS-DFW, AT APPROXIMATELY 21,000 FT THE CREW RECEIVED A LOW OIL PRESSURR WARNING ON THE LT ENGINE.  BEFORE THE CREW COULD BEGIN INITIATING QRH PROCEDURES, OIL PRESSURE ON THE LT ENGINE DROPPED RAPIDLY AND SUBSEQUENTLY SHUT ITSELF DOWN, FOLLOWED BY A STRONG YAW TO THE LT.  AN EMERGENCY  WAS DECLARED WITH THE AIRCRAFT DIVERTING TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
